Acute Opiate Overdose: An Update on Management Strategies in Emergency Department and Critical Care Unit

@article{Parthvi2019AcuteOO,
  title={Acute Opiate Overdose: An Update on Management Strategies in Emergency Department and Critical Care Unit},
  author={Rukma Parthvi and A. Agrawal and S. Khanijo and A. Tsegaye and Arunabh Talwar},
  journal={American Journal of Therapeutics},
  year={2019},
  volume={26},
  pages={e380–e387}
}
Background: Opioids are natural, semisynthetic, or synthetic substances that act on opioid receptors in the central nervous system. Clinically, they are prescribed for pain management. Opioid overdose (OOD) occurs when the central nervous system and respiratory drive are suppressed because of excessive consumption of the drug. Symptoms of OOD include drowsiness, slow breathing, pinpoint pupils, cyanosis, loss of consciousness, and death. Due to their addictive potential and easy accessibility… Expand
Neurologic, Cognitive, and Behavioral Consequences of Opioid Overdose: a Review
Choosing Wisely after a sport and exercise-related injury.
Physical Therapists' Role in Solving the Opioid Epidemic
Risk factors associated with persistent chronic opioid use following THA

References

SHOWING 1-10 OF 47 REFERENCES
Opiates and elderly: Use and side effects
Resuscitation following opioid overdose: More are needed.
Pathophysiology of acid base balance: the theory practice relationship.
  • S. Edwards
  • Medicine
  • Intensive & critical care nursing
  • 2008
...
1
2
3
4
5
...